Alert archive / Missouri / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 13, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Mar 31, 2023, 1:28 PM CDT for 4 counties in Missouri. It was in force for 35 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2023, 1:28 PM CDT (18:28 UTC)
- Expired
- Mar 31, 2023, 2:03 PM CDT
- In force
- 35 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Daviess County, MO, Grundy County, MO, Harrison County, MO, Mercer County, MO
The radar
The Pleasant Hill radar (KEAX), 141 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 1:30 PM CDT | HAIL 1 | 4 N Winston, MO | |
| Mar 31, 1:40 PM CDT | HAIL 1 | 5 S Gilman City, MO | |
| Mar 31, 1:42 PM CDT | HAIL 1.25 | Gilman City, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 11:46 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 6.5 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1675 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 649 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 331 m²/s²
- 0-3 km storm-relative helicity
- 362 m²/s²
- Significant tornado parameter
- 3.4
- Supercell composite
- 13.0
The text
As transmitted.
505
WUUS53 KEAX 311828
SVREAX
MOC061-079-081-129-311915-
/O.NEW.KEAX.SV.W.0013.230331T1828Z-230331T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
128 PM CDT Fri Mar 31 2023
The National Weather Service in Pleasant Hill has issued a
* Severe Thunderstorm Warning for...
Northern Daviess County in north central Missouri...
Northwestern Grundy County in north central Missouri...
Southwestern Mercer County in north central Missouri...
Southeastern Harrison County in north central Missouri...
* Until 215 PM CDT.
* At 127 PM CDT, a severe thunderstorm was located near Pattonsburg,
or 7 miles northwest of Gallatin, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Gilman City, Pattonsburg, Winston, Altamont, Coffey, Jameson,
Brimson and Modena.
This includes Interstate 35 in Missouri between mile markers 64 and
87.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CDT for north central
Missouri.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 800 PM CDT for north central
Missouri.
&&
LAT...LON 3986 9416 4013 9415 4037 9365 4007 9364
TIME...MOT...LOC 1827Z 229DEG 43KT 3996 9410
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Blair3 follow-up statements
713
WWUS53 KEAX 311842
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
142 PM CDT Fri Mar 31 2023
MOC061-079-081-129-311915-
/O.CON.KEAX.SV.W.0013.000000T0000Z-230331T1915Z/
Daviess MO-Grundy MO-Mercer MO-Harrison MO-
142 PM CDT Fri Mar 31 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR NORTHEASTERN DAVIESS...NORTHWESTERN GRUNDY...SOUTHWESTERN MERCER
AND SOUTHEASTERN HARRISON COUNTIES...
At 142 PM CDT, a severe thunderstorm was located near Gilman City, or
12 miles north of Gallatin, moving northeast at 50 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Gilman City, Coffey, Jameson, Brimson and Modena.
This includes Interstate 35 in Missouri between mile markers 85 and
86.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CDT for north central
Missouri.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3994 9397 4018 9403 4037 9365 4007 9364
TIME...MOT...LOC 1842Z 229DEG 43KT 4008 9392
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Blair925
WWUS53 KEAX 311853
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
153 PM CDT Fri Mar 31 2023
MOC061-311903-
/O.CAN.KEAX.SV.W.0013.000000T0000Z-230331T1915Z/
Daviess MO-
153 PM CDT Fri Mar 31 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DAVIESS COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CDT for north central
Missouri.
LAT...LON 4013 9364 4013 9389 4025 9387 4037 9365
TIME...MOT...LOC 1853Z 229DEG 43KT 4017 9379
$$
MOC079-081-129-311915-
/O.CON.KEAX.SV.W.0013.000000T0000Z-230331T1915Z/
Grundy MO-Mercer MO-Harrison MO-
153 PM CDT Fri Mar 31 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR NORTHWESTERN GRUNDY...SOUTHWESTERN MERCER AND SOUTHEASTERN
HARRISON COUNTIES...
At 153 PM CDT, a severe thunderstorm was located near Gilman City, or
11 miles northwest of Trenton, moving northeast at 50 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Gilman City, Brimson and Modena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CDT for north central
Missouri.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4013 9364 4013 9389 4025 9387 4037 9365
TIME...MOT...LOC 1853Z 229DEG 43KT 4017 9379
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Blair358
WWUS53 KEAX 311903
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
203 PM CDT Fri Mar 31 2023
MOC079-081-129-311913-
/O.CAN.KEAX.SV.W.0013.000000T0000Z-230331T1915Z/
Grundy MO-Mercer MO-Harrison MO-
203 PM CDT Fri Mar 31 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GRUNDY...
SOUTHWESTERN MERCER AND SOUTHEASTERN HARRISON COUNTIES IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CDT for north central
Missouri.
LAT...LON 4013 9364 4013 9389 4025 9387 4037 9365
TIME...MOT...LOC 1901Z 229DEG 43KT 4025 9366
$$
BlairWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 12:39 PM CDT, 49 minutes earlier.
Area forecast discussion, Mar 31, 12:39 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
1239 PM CDT Fri Mar 31 2023
.Update...
Issued at 631 AM CDT FRI MAR 31 2023
A short wave trough embedded within the southwesterly flow aloft
is making its way toward the forecast area early this morning. The
features of this wave are pretty subtle, but there does appear to
be a response from this wave occurring in south central Kansas,
where deep-ish convection is currently taking place. As this wave
moves closer expect coverage in thunderstorms to increase, with
scattered convection moving through eastern Kansas and western
Missouri through the morning hours. Forecast soundings indicate a
good inversion in place despite the good early morning mixing, but
this should keep this morning convection elevated. MU CAPE around
1500 to 2000 J/kg and effective deep layer shear around 40 kts
will be plenty to support organized and robust updrafts. The
primary concern with this morning round of storms will be hail,
likely around quarter-sized, but with the low levels decently
mixed and already gusting near 40 mph it will not take much to
increase wind speed beyond severe thunderstorm criteria of 60 mph.
Tornadoes with the morning activity are unlikely and will probably
be relegated to any afternoon thunderstorms that form in a warmer
and better mixed environment.
&&
.Discussion...
Issued at 326 AM CDT FRI MAR 31 2023
Overview:
1. High wind warning issued for today for winds gusting as high as
60 mph this afternoon.
2. Severe storms expected to develop across central Missouri and
track northeast this afternoon. Even stronger wind gusts along with
hail can be expected in some storms. A tornado cannot be ruled out.
3. A Red Flag Warning has been issued for western parts of the area
where strong winds will combine with relative humidities below
30% later this afternoon.
Today:
A very active forecast in the next 24 hours. An intense upper low
will push to the northeast of the area today and will bring
multiple hazards to the area as it passes. Overnight we saw rounds
of showers and a few thunderstorms as isentropic ascent occurred
over the area. In addition, winds remained quite strong through
the overnight as an intense low level jet developed and mixing
continued through the overnight. Gusts up to 45 mph will continue
to be possible as we head toward daybreak.
As the sun rises our attention will turn to a deepening surface
low in eastern Nebraska tracking east into Iowa through the day.
As it shifts east expect winds to further increase as strong
upper winds continue to mix down along with a tightening surface
gradient ahead of the approaching system. Expect winds to gust as
high as 55-60 mph from the late morning through the afternoon,
especially in locations east of highway I-35 and south of the KC
Metro. With these strong winds expected, have upgraded parts of
the area to a High Wind Warning. In addition to the strong winds,
thunderstorms development looks possible by late morning across
the area, primarily east of the KC Metro. A few short term models
hint at the potential for early morning convection which would
likely remain elevated until later in the day. In general though,
leaning toward the solution of slightly later storm development
closer to noon time when we can reach convective temperatures.
Expect some storms to be strong to severe with afternoon CAPE of
1000-2000 J/Kg and bulk shear of 50+ knots. Initially, storm mode
looks to be supercellular, especially farther north closer to the
low. Wind profiles look primarily unidirectional, but a slight
turn in the low levels leave a non zero tornado risk in our far
northeastern counties. This would include the Kirksville,
Chillicothe, and Moberly area. Storms will likely not remain
discrete too long with a merge to a line of storms possible as
the storms move out of the area and the cold front approaches. In
addition to a tornado threat, the biggest threat would be severe
winds with any storm that develops. With winds already quite
strong, it won't take much to mix down even stronger severe winds
with a few of theses storms. Large hail also can be expected,
especially early on when updrafts are more discrete. Storms are
expected to quickly shift east of the area by mid to late
afternoon.
Winds will remain gusty after the passage of the cold front in the
afternoon. Behind the front, a much drier air mass will quickly
infiltrate the area. Relative humidities will quickly drop into
the 20-30% range and remain there for a few hours. This could lead
to a few hours of elevated fire weather conditions with dry
airmass and wind gusts of 45+ continuing to be possible. With
these concerns, a Red Flag Warning has been issued for western
parts of the area from 1pm through 10pm. There are a few positives
though with greening fuels and recent rainfall. Also, the window
for strong winds and low RH should be limited to a few hours
Friday afternoon, with improving conditions after sunset.
The rest of the forecast:
Winds should remain gusty through the
overnight, but should quickly decrease after sunrise Saturday.
Pleasant weather is expected over the weekend as an upper ridge sets
up over the area. Saturday will see sunny skies with highs in the
50s across the area. Sunday will be even warmer with highs
reaching the low to mid 70s. Above average temperatures are
expected as we head into next week, but we will be looking at
another system bringing additional shower and thunderstorms
chances on Tuesday.
&&
.Aviation...(For the 18Z TAFS through 18Z Saturday Afternoon)
Issued at 1234 PM CDT FRI MAR 31 2023
Thunderstorms expected east of the TAF sites this afternoon. These
storms will race northeast through the afternoon hours and be east
of the area by 6 PM. Dry line will move through the area this
afternoon. Enhanced mixing behind the front could lead to surface
wind gusts to 45-50 knots. Main cold front will sweep through the
region tonight, with gusty northwest winds to follow suit.
Ceilings will be largely VFR, but could see some MVFR ceilings
across northern Missouri Friday night/ Saturday morning.
&&
.Fire Weather...
Issued at 631 AM CDT FRI MAR 31 2023
A Red Flag Warning is issued for this afternoon with relative
humidities dropping to around 25% for western parts of the area.
Additionally, wind will be gusting out of the southwest up to
50mph. Winds will gradually turn to the northwest with gusts
continuing after sunset. Expect RH to improve to 40% and higher
by 10 pm this evening.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Wind Advisory until 7 PM CDT this evening for KSZ025-103>105.
Red Flag Warning until 9 PM CDT this evening for KSZ025-057-060-
102>105.
Wind Advisory until 1 PM CDT this afternoon for KSZ057-060.
High Wind Warning until 7 PM CDT this evening for KSZ057-060.
Wind Advisory until 10 AM CDT Saturday for KSZ102.
MO...Wind Advisory until 7 PM CDT this evening for MOZ028-029-037.
Red Flag Warning until 9 PM CDT this evening for MOZ020>022-
028>031-037>039-043>045-053-054.
Wind Advisory until 1 PM CDT this afternoon for MOZ043-053-054.
High Wind Warning until 7 PM CDT this evening for MOZ043-053-054.
Wind Advisory until 10 AM CDT Saturday for MOZ001>005-011>015-
020>023-030-031-038-044.
Wind Advisory until 10 AM CDT Saturday for MOZ006>008-016-017-
024-025-032-033-039-040-045-046.
Wind Advisory from 7 PM this evening to 10 AM CDT Saturday for
MOZ054.
&&
Update...Leighton
Discussion...HB
Aviation...BT
Fire Weather...HB/LeightonHazardous weather outlook, Mar 31, 5:00 AM CDT, 8 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 500 AM CDT Fri Mar 31 2023 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-011000- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 500 AM CDT Fri Mar 31 2023 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Severe storms are expected later this afternoon, mainly east of Interstate 35. The best chance for widespread severe storms will be in central and northeastern Missouri later this afternoon, into the evening. Tornadoes, strong wind, and large hail will be possible with this activity. Winds out of the south will continue through the day around 30 to 40 mph, with gusts approaching 50 to 60 mph at times. This will combine with dry conditions to create strong fire weather concerns through the day and overnight tonight. Winds continue later tonight, into early Saturday morning out of the west around 30 to 40 mph, with gusts around 50 mph. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Saturday through Thursday The next chance for thunderstorms comes Monday and Tuesday next week. Strong to severe storms may be possible on Tuesday. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Local storm report, Mar 31, 12:23 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1223 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1207 PM HAIL SALISBURY 39.43N 92.80W
03/31/2023 M1.00 INCH CHARITON MO EMERGENCY MNGR
&&
EMKSpecial weather statement, Mar 31, 12:25 PM CDT, 1 hour 3 minutes before
Special Weather Statement National Weather Service Kansas City/Pleasant Hill MO 1225 PM CDT Fri Mar 31 2023 MOZ025-033-311745- Macon MO-Randolph MO- 1225 PM CDT Fri Mar 31 2023 ...A strong thunderstorm will impact portions of eastern Randolph and southeastern Macon Counties through 1245 PM CDT... At 1225 PM CDT, Doppler radar was tracking a strong thunderstorm 7 miles north of Cairo, or 8 miles south of Macon, moving northeast at 70 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Moberly, Macon, Clark, Cairo, Renick, Jacksonville and Excello. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. A Tornado Watch remains in effect until 800 PM CDT for north central Missouri. && LAT...LON 3925 9232 3925 9238 3968 9258 3988 9229 TIME...MOT...LOC 1725Z 230DEG 63KT 3962 9246 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH Blair
Local storm report, Mar 31, 12:30 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1230 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1203 PM HAIL KEYTESVILLE 39.43N 92.93W
03/31/2023 M1.25 INCH CHARITON MO PUBLIC
&&
EMKSpecial weather statement, Mar 31, 12:38 PM CDT, 50 minutes before
Special Weather Statement National Weather Service Kansas City/Pleasant Hill MO 1238 PM CDT Fri Mar 31 2023 MOZ004-012-013-020-021-311800- Buchanan MO-Clinton MO-De Kalb MO-Gentry MO-Andrew MO- 1238 PM CDT Fri Mar 31 2023 ...A strong thunderstorm will impact portions of northeastern Buchanan, northwestern Clinton, southeastern Gentry, southeastern Andrew and DeKalb Counties through 100 PM CDT... At 1237 PM CDT, Doppler radar was tracking a strong thunderstorm near Clarksdale, or 11 miles east of Country Club Villa, moving northeast at 50 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Maysville, Stewartsville, Union Star, Osborn, Clarksdale, Easton, Cosby, Weatherby, Mcfall, Amity, Fairport and Helena. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. A Tornado Watch remains in effect until 800 PM CDT for northwestern Missouri. && LAT...LON 3979 9421 3961 9464 3992 9470 4018 9423 TIME...MOT...LOC 1737Z 227DEG 42KT 3984 9461 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH Blair
Special weather statement, Mar 31, 12:45 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1245 PM CDT Fri Mar 31 2023
MOZ053-054-311815-
Bates MO-Henry MO-
1245 PM CDT Fri Mar 31 2023
...A strong thunderstorm will impact portions of western Henry and
eastern Bates Counties through 115 PM CDT...
At 1245 PM CDT, Doppler radar was tracking a strong thunderstorm near
Butler, moving northeast at 45 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Butler, Rich Hill, Urich, Montrose, Creighton, Ballard, Hartwell and
La Due.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3806 9438 3818 9444 3845 9416 3846 9409
3845 9407 3854 9407 3857 9403 3856 9402
3831 9376 3821 9401 3821 9405 3819 9405
TIME...MOT...LOC 1745Z 227DEG 41KT 3818 9433
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
BlairLocal storm report, Mar 31, 1:19 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
119 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 AM HAIL 3 E MALTA BEND 39.19N 93.30W
03/31/2023 E1.25 INCH SALINE MO PUBLIC
&&
EMKThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 3:23 AM CDT | High Wind Warning | EAX | Adair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more | 16 hr |
| Mar 31, 3:23 AM CDT | Wind Advisory | EAX | Adair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more | 31 hr |
| Mar 31, 8:48 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 42 min |
| Mar 31, 9:19 AM CDT | Special Weather Statement | EAX | Johnson | 26 min |
| Mar 31, 11:13 AM CDT | Special Weather Statement | EAX | Pettis | 32 min |
| Mar 31, 11:15 AM CDT | Special Weather Statement | EAX | Lafayette | 30 min |
| Mar 31, 11:26 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Lafayette, Saline | 34 min |
| Mar 31, 11:33 AM CDT | Special Weather Statement | EAX | Harrison | 27 min |
| Mar 31, 11:55 AM CDT | Severe Thunderstorm Warning | EAX | Chariton, Macon, Randolph, Saline | 35 min |
| Mar 31, 12:07 PM CDT | Special Weather Statement | EAX | Howard | 23 min |
| Mar 31, 12:16 PM CDT | Special Weather Statement | EAX | Worth | 29 min |
| Mar 31, 12:25 PM CDT | Special Weather Statement | EAX | Randolph | 20 min |
| Mar 31, 12:38 PM CDT | Special Weather Statement | EAX | DeKalb | 22 min |
| Mar 31, 12:45 PM CDT | Special Weather Statement | EAX | Bates | 30 min |
| Mar 31, 12:54 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Henry | 36 min |
| Mar 31, 1:30 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Pettis | 30 min |
| Mar 31, 1:47 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Pettis | 43 min |
| Mar 31, 1:50 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis, Saline | 40 min |
| Mar 31, 1:52 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Mercer, Putnam, Sullivan | 38 min |
| Mar 31, 2:06 PM CDT | Tornado Warning | EAX | Mercer, Putnam | 24 min |
| Mar 31, 2:20 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Randolph, Saline | 40 min |
| Mar 31, 2:23 PM CDT | Tornado Warning | EAX | Carroll, Chariton, Linn, Livingston | 37 min |
| Mar 31, 2:25 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis | 35 min |
| Mar 31, 2:26 PM CDT | Severe Thunderstorm Warning | EAX | Putnam | 19 min |
| Mar 31, 2:33 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Mercer | 27 min |
| Mar 31, 2:37 PM CDT | Tornado Warning | EAX | Howard | 23 min |
| Mar 31, 2:51 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Linn, Macon | 39 min |
| Mar 31, 2:53 PM CDT | Severe Thunderstorm Warning | EAX | Mercer, Putnam | 37 min |
| Mar 31, 2:54 PM CDT | Severe Thunderstorm Warning | EAX | Howard, Randolph | 21 min |
| Mar 31, 3:28 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Sullivan | 32 min |
| Mar 31, 3:30 PM CDT | Special Weather Statement | EAX | Adair | 15 min |
| Mar 31, 3:35 PM CDT | Severe Thunderstorm Warning | EAX | Cooper | 25 min |
| Mar 31, 3:50 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Schuyler, Sullivan | 40 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.